# SDR CHQA201000175

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 19,153 hours, 15,732 cycles
- Engine: Allsn AE3007A
- Engine time: 19,633 hours, 17,561 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622005015
- Part serial: 0750
- Condition: Slow
- Location: Horiz Stab
- Part time: 17,867 hours, 13,035 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF BOS THE CREW REPORTED A PTRIM MAIN INOP MESSAGE ON EICAS.  THE QRH WAS FOLLOWED AND THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS THEN FERRIED TO SDF FOR FURTHER TROUBLESHOOTING.  WHILE TROUBLESHOOTING THE FAULT IN SDF, MAINTENANCE FOUND THE HORIZONTAL STAB ACTUATOR MOVING SLOWLY AND MAKING NOISE.  THE HORIZONTAL STAB ACTUATOR WAS REPLACED AND NO FURTHER FAULTS WERE FOUND.
